MathSciNet Relay Station
MathSciNet bibliographic data
MR1755116 (2001g:35145) 35L05 (35B65)
Foschi, Damiano; Klainerman, Sergiu Bilinear space-time estimates for homogeneous wave equations. Ann. Sci. École Norm. Sup. (4) 33 (2000), no. 2, 211–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement